2019
Том 71
№ 6

All Issues

Belskii D. V.

Articles: 2
Brief Communications (Russian)

Asymptotic estimates for the solutions of a differential-functional equation with linear delay

Belskii D. V., Pelyukh G. P.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 1. - pp. 129-138

We establish new properties of the solutions of a differential-functional equation with linearly transformed argument.

Article (Russian)

On the behavior of solutions of linear functional differential equations with constant coefficients and linearly transformed argument in neighborhoods of singular points

Belskii D. V., Pelyukh G. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 12. - pp. 1668–1676

We establish new properties of $C^1 (0, + ∞)$-solutions of the linear functional differential equation $\dot{x}(t) = ax(t) + bx(qt) + cx(qt)$ in the neighborhoods of the singular points $t = 0$$ and t = + ∞$.